# SDR 20000721SH024

- Difficulty date: June 23, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N35LK
- Make and model: Piper PA-23-250
- Aircraft serial: 277654059
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 405452
- Condition: Sheared
- Location: Landing Gear
- Component: Landing Gear Lin
- Component part number: AN17742
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, A BOLT IN THE LEFT LINK (PIPER PARTS CATALOG PG 283, ITEM 52, PARA 405, 452) SHEARED COLLAPSING THE GEAR AND WHEEL ASSY AFT AND RESTING TIRE ON THE FLAP.  OWNER OPERATOR RECOMMENDED AT LEAST A 1,000 HOUR INSPECTION.  (X)
